# SDR P2EA01187

- Difficulty date: September 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FORWARD CARGO COMPARTMENT, BS 500B, STRINGER 22 LEFT FRAME WITH DENT AND CRACK.  REPAIRED FUSELAGE FRAME SECTION AT BS 500B, BETWEEN STRINGER 21 AND 23 LEFT, DUE TO DENT AND CRACK IAW SRM 51-40-3, FIG 1.  THIS REPAIR HAD BEEN APPROVED AS AN ALTERNATE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (A.1.B) OF AD 89-11-06 R1. (M)
